# SDR LN32001F00000

- Difficulty date: January 23, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N64VM
- Make and model: Beech 400BEECH
- Aircraft serial: RJ1
- Engine: Pwa JT15D5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: FHE246
- Part serial: 99076345
- Condition: Unapproved Part
- Location: Engine
- Part time: 183 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE ARE PERFORMING A PHASE A INSPECTION AGAIN 183.6 HOURS LATER.  REMOVED ENGINE IGNITORS IN AN UNAIRWORTHY CONDITION.  FOUND ALL FOUR IGNITORS IN AN UNAIRWORTHY CONDITION.  THE CENTER ELECTRODE IS ABLE TO MOVE BACK AND FORTH INSIDE IGNITOR.  TAKING THE IGNITOR IN HAND AND LIGHTLY SHAKING YOU CAN HEAR AND SEE CENTER ELECTRODE MOVING FORE AND AFT INSIDE IGNITOR BODY.  FOLLOWING IS THE DATA FOUND ON THE IGNITOR BODY, ALL 4 IGNITOR  S/N  LISTED:   (NR 1-99076345),  NR 2-99076289, NR 3-99076330, NR 4-99076342.
